Illinois Journal of Mathematics

Pseudo-circles and universal circularly chainable continua

James Ted Rogers, Jr.

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 14, Issue 2 (1970), 222-237.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053180

Digital Object Identifier
doi:10.1215/ijm/1256053180

Mathematical Reviews number (MathSciNet)
MR0264622

Zentralblatt MATH identifier
0189.23603

Subjects
Primary: 54.55

Citation

Rogers, James Ted. Pseudo-circles and universal circularly chainable continua. Illinois J. Math. 14 (1970), no. 2, 222--237. doi:10.1215/ijm/1256053180. https://projecteuclid.org/euclid.ijm/1256053180


Export citation